Revista Matemática Iberoamericana


Full-Text PDF (166 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 47–66
DOI: 10.4171/RMI/414

Published online: 2005-04-30

Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds

Alfonso Carriazo[1], Luis M. Fernández[2] and María Belén Hans-Uber[3]

(1) Universidad de Sevilla, Spain
(2) Universidad de Sevilla, Spain
(3) Universidad de Sevilla, Spain

We study slant submanifolds of $S$-manifolds with the smallest dimension, specially minimal submanifolds and establish some relations between them and anti-invariant submanifolds in $S$-manifolds, similar to those ones proved by B.-Y. Chen for slant surfaces and totally real surfaces in Kaehler manifolds.

Keywords: $S$-manifold, slant submanifold, minimal submanifold, smallest dimension

Carriazo Alfonso, Fernández Luis, Hans-Uber María Belén: Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds. Rev. Mat. Iberoamericana 21 (2005), 47-66. doi: 10.4171/RMI/414